# SDR USAA051204

- Difficulty date: October 13, 2005
- Submitted: October 13, 2005
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 15,965 hours, 15,965 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209001000
- Condition: Corroded
- Location: Fr 66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT LAV MOUNT HOLE AT Y1292, FR 66.  DEFECTIVE PART REPLACED WITH IDENT PART PER SRM 53-41-14, 51-72-11.  DEFECT SIZE 1 INCH DIA AREA.
